# SDR 02FDEA00129

- Difficulty date: February 17, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 32,448 hours, 7,437 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2922924
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E COMPT RIB FOUND CRACKED AT STA XORS 694 APPROX 3 INCHES.  REMOVED AND REPLACED RIB PER DWG ARB 2922.
